MAUDE Adverse Event Report: SURGICAL INNOVATIONS LOGIGRASP; LOGIGRASP 320MM

SURGICAL INNOVATIONS LOGIGRASP; LOGIGRASP 320MM
Model Number 120-7800
Health Effect - Clinical Code No Information (3190)
Date of Event 06/17/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Following a most recent fda inspection, this incident is being retrospectively reported.Device evaluation could not be performed, as device was not returned to surgical innovations.The dhr was reviewed for lot 708338, part number: 120-7800, which was manufactured march 2016.Device history record review of the product assembly and packaging was recorded as adhering to specified requirements for final inspection and released on 24 march 2016.(b)(4).No other complaints have been raised in relation to its batch number.The root cause of the screw falling out could not be established as device was not returned for evaluation.
 
Event or Problem Description
A distributor reported a complaint to surgical innovations.During a procedure undertaken at a hospital in (b)(6), a retaining rivet jaw mechanism became loose causing a piece of the device to fall into the patient.Attempts to recover the piece of the device have been unsuccessful.

Brand Name
LOGIGRASP
Common Device Name
LOGIGRASP 320MM
Manufacturer (Section D)
SURGICAL INNOVATIONS
clayton wood house
6 clayton wood bank
leeds, LS16 6QZ
UK  LS16 6QZ
MDR Report Key7057452
Report Number9680952-2017-00003
Device Sequence Number19203207
Product Code GEI
UDI-Device Identifier05051986011165
UDI-Public05051986011165
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K111986
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2021
Device Model Number120-7800
Device Catalogue Number120-7800
Device Lot Number708338
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2016
Initial Report FDA Received Date11/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1